Almost every person at a certain age faced such a cosmetic problem as acne. It’s just that some people may occasionally have several acne popping up on their faces, while others suffer from constant acne, which is almost impossible to get rid of. In this case, it is recommended to contact a specialist who will help not only identify the true cause of acne, but also prescribe the right treatment, which will help to cope with this problem very quickly.
In order for the treatment to be effective, it is still necessary to consider the causes of acne.
Age-related hormonal changes
Natural age-related changes in the hormonal background, the so-called “hormonal surge” are the most common cause of acne. During puberty, the level of steroid hormones increases dramatically. The main of the steroid hormones are androgens, which are characteristic not only for males, but also for girls. This hormone is the internal cause of acne, affecting many processes in the body. Under their influence, the number of secretory cells of the sebaceous gland sharply increases in the skin, which increases the production of sebum, while changing its composition to a more viscous and dense one. And as you know, high sebum production contributes to the appearance of acne.
Hormonal changes in adulthood
Hormonal acne in adolescence is a normal reaction of the body to age-related changes, but acne after 26-30 years is an occasion to seriously think about your health. In this case, it is recommended to consult an endocrinologist who will direct the delivery of hormones and prescribe the appropriate treatment.
The last phase of the menstrual cycle is also accompanied by an increase in steroid hormones and almost 70% of women suffer from acne before menstruation, which usually occurs on the chin. It was noted that almost every representative of the weaker sex who does not suffer from acne observes 1-2 pimples on her face a week before the onset of menstruation.
Hyperkeratosis is an increase in the upper stratum corneum. This phenomenon can gradually develop with frequent exposure to certain factors: prolonged friction or skin pressure, exposure to skin of oil products, professional intoxication, lack of vitamin A and others in the body. With hyperkeratosis, toxins and bacteria overflow the sebaceous glands, causing the appearance of acne.
Impaired lipid metabolism can cause not only the appearance of acne, but also cause many diseases, including obesity. There is a violation of lipid metabolism as a result of malnutrition, skin aging, alcohol consumption, as well as with some diseases and during pregnancy.
Diseases of the gastrointestinal tract
Many researchers give malnutrition first place among the causes of acne. A diet in which carbohydrates predominate, and the body is deficient in fatty and amino acids, leads to the production of excessive sebum by the skin. In such cases, nutritionists recommend switching to a carbohydrate-free diet, which helps clear out even the most advanced cases of acne.
The microflora of the skin is one of the causes of acne. It changes from the effects of weather conditions and under certain conditions, the level of bacteria on the skin increases, which contribute to the appearance of acne.
During stress and depression, as a rule, changes in the hormonal background occur, from the impact of which the human skin suffers.
Immune System Disorders
Human immunity is designed to combat pathogenic microflora, which is also found in some layers of human skin. When the immune system weakens, bacteria begin to multiply actively under the skin, as a result of which it becomes covered with acne.
Many women have experienced acne after using any cosmetic product, whether it is milk or foundation. Poor quality cosmetics contain squalene, sulfur, D and C red pigments that do not affect the skin in the best way.
Professional activities can cause acne. Such activities include working in dusty warehouses with a high content of harmful fumes in the air, book dust, frequent contact with chlorine, petroleum products, tar and lubricating oils.
Drug acne is associated with the use of corticoid drugs by a person. Also, many women have an acne rash after the discontinuation of hormonal drugs.